# SDR SWIA971434

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, LEFT RED A LIGHT AND RIGHT RED B LIGHT REMAINED ON WITH A LOUD GRINDING NOISE OBSERVED.  CYCLED THE GEAR PER THE QRH AND SITUATION REMAINED FOR TWO CYCLES.  ON THIRD ATTEMPT IT CORRECTED ITSELF.  RETURNED TO LAX.  REMOVED AND REPLACED LANDING GEAR SELECTOR HANDLE.  CYCLED GEAR SEVERAL TIMES.  NO DISCREPANCIES NOTED.  OPS CHECKS GOOD.
